MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. VIDEO ADAPTER

OLYMPUS MEDICAL SYSTEMS CORP. VIDEO ADAPTER
Model Number AR-TF08E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not returned to olympus medical systems corp.(omsc) for evaluation.There were no further details provided.If significant additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus service operation repair center was informed by the facility that the customer found chipped screwhead on this device while reprocessing.Other detailed information was not provided.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.The subject device was not returned to olympus medical systems corp.(omsc) for evaluation.Omsc reviewed the manufacture history (dhr) of the subject device and confirmed no irregularity.Based upon the complaint information there was the possibility that the reported phenomenon was attributed to the excessive external force applied by handling.

Brand Name
VIDEO ADAPTER
Common Device Name
VIDEO ADAPTER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10723650
Report Number8010047-2020-08048
Device Sequence Number11548753
Product Code GCJ
UDI-Device Identifier04953170023910
UDI-Public04953170023910
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAR-TF08E
Device Lot Number7XR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer11/26/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1